Large time asymptotics for a modified coagulation model

J. Calvo, P. E. Jabin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study the large time asymptotics of a simplified two species model for particles (typically molecules or cells). The particles can be in two states: A "free" state where they simply move with a given velocity or an aggregated state where they do not move anymore. We show that depending only on the strength of the interaction between particles, either all of them eventually coagulate or some may escape.

Original languageEnglish (US)
Pages (from-to)2807-2837
Number of pages31
JournalJournal of Differential Equations
Volume250
Issue number6
DOIs
StatePublished - Mar 15 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Large time asymptotics for a modified coagulation model'. Together they form a unique fingerprint.

Cite this